# SDR GUUA93921081510A

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,786 hours, 39,830 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Part number: 3011155
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT, PASSENGERS REPORTED SMOKE AFTER OPENING BLEED VALVES. SMOKE DISSIPATED WITH VALVES SWITCH TO ENVIRO OFF.  FOUND FUEL NOZZLE TRANSFER TUBE LEAKING AT (3) O`CLOCK POSITION, REPLACED TRANSFER TUBE, LEAK CHECK, OK, NO SMOKE NOTED.
